# SDR K11A2013020823002

- Difficulty date: January 30, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 60,939 hours, 39,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ABOVE WING FWD HALF OF OVERWING LONGERON HAS CORROSION ON BOTTOM SIDE.
